Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 141, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 27, 2023, 11:41 AM EDT for 5 counties in Georgia. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2023, 11:41 AM EDT (15:41 UTC)
- Expired
- Mar 27, 2023, 12:30 PM EDT
- In force
- 49 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bleckley County, GA, Houston County, GA, Laurens County, GA, Twiggs County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 19 km from the middle of the area, began a volume at 15:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 11:02 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 3.7 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 245 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 783 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
080
WUUS52 KFFC 271541
SVRFFC
GAC023-153-175-289-319-271630-
/O.NEW.KFFC.SV.W.0141.230327T1541Z-230327T1630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1141 AM EDT Mon Mar 27 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Laurens County in central Georgia...
Southern Wilkinson County in central Georgia...
Twiggs County in central Georgia...
Northeastern Bleckley County in central Georgia...
Northeastern Houston County in central Georgia...
* Until 1230 PM EDT.
* At 1141 AM EDT, severe thunderstorms were located along a line
extending from near Fitzpatrick to Marion to near Bonaire, moving
east at 55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Dublin, Jeffersonville, Warner Robins, Dudley, Danville, Montrose,
Allentown, Robins AFB, Marion, Tarversville, Bullard, Tuckers
Crossroad, Fitzpatrick, Nicklesville, Ripley, Huber, District Path,
Harlow, Myricks Mill and Chappells Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3247 8302 3255 8366 3268 8353 3275 8356
3278 8353 3280 8296 3276 8296 3275 8294
3271 8296 3271 8285 3264 8278
TIME...MOT...LOC 1541Z 272DEG 50KT 3273 8347 3268 8344 3257 8358
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
182
WWUS52 KFFC 271549
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1149 AM EDT Mon Mar 27 2023
GAC153-271559-
/O.CAN.KFFC.SV.W.0141.000000T0000Z-230327T1630Z/
Houston GA-
1149 AM EDT Mon Mar 27 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOUSTON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
central and east central Georgia.
LAT...LON 3247 8302 3256 8350 3267 8336 3271 8338
3276 8338 3280 8296 3276 8296 3275 8294
3271 8296 3271 8285 3264 8278
TIME...MOT...LOC 1549Z 272DEG 50KT 3273 8335 3268 8332 3257 8346
$$
GAC023-175-289-319-271630-
/O.CON.KFFC.SV.W.0141.000000T0000Z-230327T1630Z/
Laurens GA-Wilkinson GA-Twiggs GA-Bleckley GA-
1149 AM EDT Mon Mar 27 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT
FOR NORTHWESTERN LAURENS...SOUTHERN WILKINSON...SOUTHEASTERN TWIGGS
AND NORTHEASTERN BLECKLEY COUNTIES...
At 1149 AM EDT, severe thunderstorms were located along a line
extending from near Ripley to Jeffersonville to near Tarversville,
moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Dublin, Jeffersonville, Dudley, Danville, Montrose, Allentown,
District Path, Harlow, Chappells Mill, Tuckers Crossroad and
Nicklesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3247 8302 3256 8350 3267 8336 3271 8338
3276 8338 3280 8296 3276 8296 3275 8294
3271 8296 3271 8285 3264 8278
TIME...MOT...LOC 1549Z 272DEG 50KT 3273 8335 3268 8332 3257 8346
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$083
WWUS52 KFFC 271602
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1202 PM EDT Mon Mar 27 2023
GAC023-289-271611-
/O.CAN.KFFC.SV.W.0141.000000T0000Z-230327T1630Z/
Twiggs GA-Bleckley GA-
1202 PM EDT Mon Mar 27 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TWIGGS AND
NORTHEASTERN BLECKLEY COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
central and east central Georgia.
LAT...LON 3263 8279 3249 8299 3256 8321 3260 8324
3267 8321 3278 8321 3280 8302 3280 8296
3276 8296 3275 8294 3271 8296 3271 8285
3264 8278
TIME...MOT...LOC 1601Z 270DEG 25KT 3276 8319 3268 8318 3259 8323
$$
GAC175-319-271630-
/O.CON.KFFC.SV.W.0141.000000T0000Z-230327T1630Z/
Laurens GA-Wilkinson GA-
1202 PM EDT Mon Mar 27 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT
FOR NORTHWESTERN LAURENS AND SOUTHEASTERN WILKINSON COUNTIES...
At 1201 PM EDT, severe thunderstorms were located along a line
extending from near Irwinton to near Nicklesville to Allentown,
moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Dublin, Dudley, Montrose, Allentown, Harlow, Chappells Mill, Tuckers
Crossroad and Nicklesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3263 8279 3249 8299 3256 8321 3260 8324
3267 8321 3278 8321 3280 8302 3280 8296
3276 8296 3275 8294 3271 8296 3271 8285
3264 8278
TIME...MOT...LOC 1601Z 270DEG 25KT 3276 8319 3268 8318 3259 8323
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 7:53 AM EDT, 3 hours 48 minutes earlier.
Area forecast discussion, Mar 27, 7:53 AM EDT, 3 hours 48 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 753 AM EDT Mon Mar 27 2023 ...New 12Z Aviation Discussion... .SHORT TERM... (Today through Tuesday) Issued at 349 AM EDT Mon Mar 27 2023 Torrential rainfall will continue tonight and into the morning hours. Some areas have already received 4 inches of rain across central Georgia south of I-20. Some of these storms have been extremely efficient rain producers with up to 2" per hour. Up to 3 additional inches may fall overnight as a result, isolated flash flooding is possible. If you have to drive, please exercise extreme caution as high water will be difficult to recognize. The axis for precipitation should begin pushing south early this afternoon, and finally come to an end late this evening for areas of south and central GA. The front that has caused so many problems for the south will likely stall somewhere north of the FL panhandle and as a result another wave of precipitation will be likely for Tuesday. While rainfall totals will remain less than a quarter of an inch, areas that have been saturated will likely see quick flash flooding responses and swollen rivers may react quickly to additional rainfall. Temperatures will remain seasonal through the short term, with highs in the upper 60s and 70s. However, overnight lows could reach freezing, especially across NE Georgia after the front moves through. A frost advisory may be necessary for some areas of northern GA. Vaughn && .LONG TERM... (Tuesday night through Sunday) Issued at 349 AM EDT Mon Mar 27 2023 I'm on a roll and everyone else is busy so I'll be your long term forecaster for this morning as well. The front will finally kick out and return dry weather to the area come Wednesday. Cooler temps will settle in on the backside of the front, with temps comfortably in the mid 60s for the highs and overnight lows in the low 40s with some 30s in the higher elevation. Temps will start to rebound on Thursday as warm moist air advects back into the area once again and we're back in the 80s come Friday. On Saturday our chance for thunderstorms returns as a cold front pushes in from the west. There is some discrepancies between the major models. The GFS has a sharp cold front that pushes through relatively quickly. The EURO shows another boundary that stalls across the area as the upper level dynamics turn more zonal and the low levels get cut off from the parent low. This is ultimately what drives the uncertainty in the weekends PoPs which have been capped for now at slightly. In the Euro's solution a boundary that sets up may be able to tap into dewpoints in the upper 60s. A weak disturbance in the upper level flow may be all it takes to set off more severe weather. Capped thunder at chance for much of the CWA until a better picture comes into view. Vaughn && .AVIATION... (12Z TAFS) Issued at 752 AM EDT Mon Mar 27 2023 Conditions are set to rapidly improve for ATL this TAF period. A cold front will push remaining TSRA out of ATL by 15Z. CIGS should rise to VFR shortly after. Winds are pick up this afternoon after 18Z and become NW. CSG and MCN will likely continue to see TSRA until after 18Z with damaging winds and large hail possible. //ATL Confidence...12Z Update... Medium to high on all elements. Vaughn && .PRELIMINARY POINT TEMPS/POPS... Athens 51 71 42 66 / 10 20 0 0 Atlanta 53 70 42 65 / 10 20 0 0 Blairsville 44 65 34 63 / 10 10 10 0 Cartersville 48 70 38 66 / 10 10 0 0 Columbus 57 71 45 70 / 20 60 0 0 Gainesville 51 69 41 64 / 10 10 0 0 Macon 55 71 46 69 / 20 50 0 0 Rome 49 70 39 67 / 10 10 0 0 Peachtree City 51 71 41 67 / 20 40 0 0 Vidalia 62 75 51 70 / 40 70 10 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch until 6 PM EDT this evening for GAZ022>025-027- 031>039-041>062-066>076-078>085-089>095. && SHORT TERM...Vaughn LONG TERM....Vaughn AVIATION...Vaughn
Hazardous weather outlook, Mar 27, 5:06 AM EDT, 6 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 506 AM EDT Mon Mar 27 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-280915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 506 AM EDT Mon Mar 27 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... This morning, a wave of thunderstorms will push through central Georgia. The primary severe weather hazards will be damaging wind gusts and hail along with heavy rain and frequent lightning. A brief isolated tornado could be possible as well. Heavy rainfall will be continue, and a Flash Flood Watch has been issued for widespread totals of 1 to 3 inches of additional rainfall. The greatest threat for the severe weather and flash flooding will be along and south of the I-20 corridor. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... There is the potential for multiple rounds of heavy showers and thunderstorms through Tuesday, with strong to severe storms and isolated flash flooding possible each day. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Mar 27, 9:31 AM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
931 AM EDT MON MAR 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM TSTM WND DMG 1 NW CROSS KEYS 32.86N 83.60W
03/27/2023 BIBB GA PUBLIC
MULTIPLE TREES DOWN ON EASTVIEW AVE AND
SHURLING DRIVE IN MACON GA. POWERLINES DOWN
AND ROADWAY BLOCKED.
&&
SAMLocal storm report, Mar 27, 9:47 AM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
947 AM EDT MON MAR 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM TSTM WND DMG MACON 32.83N 83.65W
03/27/2023 BIBB GA LAW ENFORCEMENT
LARGE TREE DOWN AND VEHICLE DAMAGED AT
MERCER UNIVERSITY DRIVE ON MERCER UNIVERSITY
CAMPUS.
&&
SAMLocal storm report, Mar 27, 10:07 AM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1007 AM EDT MON MAR 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 AM FLASH FLOOD 1 E LIFSEY SPRINGS 33.04N 84.36W
03/27/2023 PIKE GA AMATEUR RADIO
HWY 109 AT KINGS RD CLOSED DUE TO FLOODING.
&&
SAMSpecial weather statement, Mar 27, 10:14 AM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1014 AM EDT Mon Mar 27 2023
GAZ078-089-271500-
Harris GA-Muscogee GA-
1014 AM EDT Mon Mar 27 2023
...A strong thunderstorm will impact portions of Muscogee and Harris
Counties through 1100 AM EDT...
At 1014 AM EDT, a strong thunderstorm was over Bartletts Ferry Dam,
or 8 miles north of Smiths, moving east at 45 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Columbus, Hamilton, Waverly Hall, North Fort Benning, Bibb City,
Upatoi, Goat Rock Lake, Ellerslie, Laurel Hills, Green Island Hills,
Vista Terrace, Cataula, Columbus Metropolitan Airport, Rose Hill,
Mountain Hill, Benning Hills, Avondale, Benning Park, Fortson and
Pine Mountain Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until 1100 AM EDT for west central
Georgia.
&&
LAT...LON 3281 8475 3268 8470 3252 8470 3251 8473
3245 8476 3240 8498 3242 8496 3244 8497
3245 8500 3252 8500 3258 8507 3262 8509
3263 8508 3264 8511 3266 8509 3269 8512
3274 8511 3275 8514 3276 8514
TIME...MOT...LOC 1414Z 262DEG 38KT 3266 8505
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 27, 11:17 AM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1117 AM EDT Mon Mar 27 2023
GAZ081>083-093>095-271545-
Macon GA-Peach GA-Bibb GA-Houston GA-Crawford GA-Twiggs GA-
1117 AM EDT Mon Mar 27 2023
...Strong thunderstorms will impact portions of northeastern Macon,
southern Bibb, southwestern Twiggs, Peach, northern Houston and
southeastern Crawford Counties through 1145 AM EDT...
At 1117 AM EDT, a line of strong thunderstorms was along a line
extending from Jack Brown Estates to near Lee Pope to near Nakomis,
and moving east at 60 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Perry, Fort Valley, Jeffersonville, Warner Robins, Centerville,
Byron, Robins AFB, Marion, Tarversville, Nakomis, Robins Air Force
Base, Houston Lake, District Path, Powerville, Skipperton, Miami
Valley, Kathleen, Jack Brown Estates, Sand Bed and Bullard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
central and west central Georgia.
&&
LAT...LON 3250 8402 3252 8401 3252 8405 3251 8403
3251 8407 3253 8405 3253 8400 3256 8403
3256 8405 3257 8405 3260 8397 3277 8380
3275 8333 3255 8339 3244 8364
TIME...MOT...LOC 1517Z 276DEG 51KT 3271 8380 3260 8391 3256 8404
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Mar 27, 11:19 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1119 AM EDT MON MAR 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 AM TSTM WND DMG 3 SE GRISWOLDVILLE 32.85N 83.46W
03/27/2023 TWIGGS GA EMERGENCY MNGR
SEVERAL TREES AND POWERLINES DOWN ON RIDGE
RD., KNIGHT RD., DONNA RD., AND HOWARD RD.
&&
MGWThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 8:07 PM EDT | Special Weather Statement | FFC | Butts, Spalding | 23 min |
| Mar 26, 8:18 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 27 min |
| Mar 26, 8:20 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Pike, Spalding | 25 min |
| Mar 26, 8:28 PM EDT | Special Weather Statement | FFC | Morgan | 32 min |
| Mar 26, 8:36 PM EDT | Special Weather Statement | FFC | Lamar, Upson | 24 min |
| Mar 26, 8:40 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Troup | 35 min |
| Mar 26, 8:43 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 47 min |
| Mar 26, 8:45 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe, Pike, Upson | 30 min |
| Mar 26, 8:46 PM EDT | Special Weather Statement | FFC | Spalding | 29 min |
| Mar 26, 8:57 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee | 33 min |
| Mar 26, 9:00 PM EDT | Special Weather Statement | FFC | Butts | 30 min |
| Mar 26, 9:03 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton | 27 min |
| Mar 26, 9:14 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe | 46 min |
| Mar 26, 9:17 PM EDT | Special Weather Statement | FFC | Carroll | 28 min |
| Mar 26, 9:18 PM EDT | Special Weather Statement | FFC | Carroll | 27 min |
| Mar 26, 9:31 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 29 min |
| Mar 26, 9:40 PM EDT | Special Weather Statement | FFC | Troup | 35 min |
| Mar 26, 9:46 PM EDT | River Flood Warning | FFC | Meriwether, Pike | 37 hr |
| Mar 26, 9:55 PM EDT | Special Weather Statement | FFC | Wilkes | 35 min |
| Mar 26, 9:55 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 35 min |
| Mar 26, 10:05 PM EDT | Special Weather Statement | FFC | Greene, Putnam | 25 min |
| Mar 26, 10:19 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Forsyth, Gwinnett, Hall, Jackson | 41 min |
| Mar 26, 10:29 PM EDT | Flash Flood Warning | FFC | Clayton, DeKalb, Fulton, Gwinnett | 5 hr |
| Mar 26, 10:34 PM EDT | Special Weather Statement | FFC | Hancock, Taliaferro | 26 min |
| Mar 26, 10:35 PM EDT | Special Weather Statement | FFC | Pike | 25 min |
| Mar 26, 10:38 PM EDT | Special Weather Statement | FFC | Heard | 37 min |
| Mar 26, 10:53 PM EDT | Special Weather Statement | FFC | Banks, Hall | 37 min |
| Mar 26, 11:02 PM EDT | Special Weather Statement | FFC | Henry, Spalding | 28 min |
| Mar 26, 11:05 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Taliaferro, Warren, Wilkes | 40 min |
| Mar 26, 11:17 PM EDT | Special Weather Statement | FFC | Coweta | 28 min |
| Mar 26, 11:25 PM EDT | Special Weather Statement | FFC | Fayette, Spalding | 35 min |
| Mar 26, 11:27 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Henry | 48 min |
| Mar 26, 11:50 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Gwinnett, Henry, Newton, Rockdale and 2 more | 25 min |
| Mar 26, 11:57 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Talbot, Troup | 78 min |
| Mar 27, 12:08 AM EDT | Flash Flood Warning | FFC | Coweta, Heard, Lamar, Meriwether, Pike, Spalding and 2 more | 6 hr |
| Mar 27, 12:12 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Morgan, Newton, Spalding | 33 min |
| Mar 27, 12:29 AM EDT | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 3 days |
| Mar 27, 12:30 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Morgan, Oconee, Oglethorpe, Putnam | 60 min |
| Mar 27, 12:33 AM EDT | Special Weather Statement | FFC | Lamar, Monroe, Pike | 27 min |
| Mar 27, 12:40 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Lamar, Monroe, Pike, Taylor and 1 more | 80 min |
| Mar 27, 12:46 AM EDT | Flash Flood Warning | FFC | Butts, Henry, Lamar, Spalding | 8 hr |
| Mar 27, 12:49 AM EDT | Special Weather Statement | FFC | Butts | 26 min |
| Mar 27, 12:58 AM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 32 min |
| Mar 27, 1:15 AM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee, Talbot | 30 min |
| Mar 27, 1:21 AM EDT | Special Weather Statement | FFC | Hancock, Putnam, Warren | 39 min |
| Mar 27, 1:32 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones, Twiggs, Wilkinson | 43 min |
| Mar 27, 1:47 AM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Taylor | 13 min |
| Mar 27, 1:56 AM EDT | Special Weather Statement | FFC | Crawford, Taylor | 19 min |
| Mar 27, 2:12 AM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 33 min |
| Mar 27, 2:13 AM EDT | Special Weather Statement | FFC | Baldwin | 32 min |
| Mar 27, 2:14 AM EDT | Special Weather Statement | FFC | Crawford, Taylor | 31 min |
| Mar 27, 2:14 AM EDT | Special Weather Statement | FFC | Crawford, Taylor | 31 min |
| Mar 27, 2:32 AM EDT | River Flood Warning | FFC | Lamar, Spalding | 11 hr |
| Mar 27, 2:45 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 11 hr |
| Mar 27, 2:57 AM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 11 hr |
| Mar 27, 4:16 AM EDT | Special Weather Statement | FFC | Henry, Spalding | 29 min |
| Mar 27, 4:19 AM EDT | Special Weather Statement | FFC | Crawford, Talbot | 26 min |
| Mar 27, 4:43 AM EDT | Special Weather Statement | FFC | Butts, Jasper | 32 min |
| Mar 27, 4:47 AM EDT | Special Weather Statement | FFC | Bibb, Crawford, Monroe | 28 min |
| Mar 27, 4:49 AM EDT | Special Weather Statement | FFC | Harris, Talbot | 26 min |
| Mar 27, 5:12 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford | 33 min |
| Mar 27, 5:14 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 31 min |
| Mar 27, 5:29 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Talbot, Taylor, Upson | 31 min |
| Mar 27, 5:33 AM EDT | Special Weather Statement | FFC | Meriwether, Troup | 27 min |
| Mar 27, 5:43 AM EDT | Special Weather Statement | FFC | Wilkinson | 32 min |
| Mar 27, 5:44 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 31 min |
| Mar 27, 6:03 AM EDT | Special Weather Statement | FFC | Monroe, Upson | 27 min |
| Mar 27, 6:08 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 52 min |
| Mar 27, 6:11 AM EDT | Special Weather Statement | FFC | Pike | 34 min |
| Mar 27, 6:17 AM EDT | Flash Flood Warning | FFC | Coweta, Heard, Lamar, Meriwether, Monroe, Pike and 3 more | 6 hr |
| Mar 27, 6:28 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Jones, Lamar, Monroe, Upson | 47 min |
| Mar 27, 6:45 AM EDT | River Flood Warning | FFC | Putnam | 15 hr |
| Mar 27, 6:58 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Pike, Talbot, Troup, Upson | 32 min |
| Mar 27, 7:08 AM EDT | Tornado Warning | FFC | Meriwether, Pike, Upson | 32 min |
| Mar 27, 7:12 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Wilkinson | 36 min |
| Mar 27, 7:37 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Lamar, Monroe, Upson | 38 min |
| Mar 27, 8:03 AM EDT | River Flood Warning | FFC | Monroe | 36 hr |
| Mar 27, 8:08 AM EDT | River Flood Warning | FFC | Washington, Wilkinson | 24 days |
| Mar 27, 8:11 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones, Wilkinson | 34 min |
| Mar 27, 8:26 AM EDT | River Flood Warning | FFC | Gwinnett | 12 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.